# SDR CALA2021031200306

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 69,907 hours, 24,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA540 LBL40.87 IS CRACKED. B737-57-4-1262 - LP - 5867975 REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 40.87 IAW UNIT ED ECRA 5714-01203 REV ORIGINAL AND B737-700 SRM 51-40-02. SSFR REPORT, FOR 46-0024,ENTEREDBY UAL INSPECTION U354653, DATE 3/11/ 2021. ALL INSP REQ C/W
